Mixed finite elements for the Richards' equation: Linearization procedure

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Pop IS, Radu AF, Knabner P
Zeitschrift: Journal of Computational and Applied Mathematics
Verlag: Elsevier
Jahr der Veröffentlichung: 2004
Band: 168
Seitenbereich: 365-373
ISSN: 0377-0427


Abstract


We consider mixed finite element discretization for a class of degenerate parabolic problems including the Richards' equation. After regularization, time discretization is achieved by an Euler implicit scheme, while mixed finite elements are employed for the discretization in space. Based on the results obtained in (Radu et al. RANA Preprint 02-06, Eindhoven University of Technology, 2002), this paper considers a simple iterative scheme to solve the emerging nonlinear elliptic problems. © 2003 Elsevier B.V. All rights reserved.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knabner, Peter Prof. Dr.
Lehrstuhl für Angewandte Mathematik (Modellierung und Numerik)


Einrichtungen weiterer Autorinnen und Autoren

Eindhoven University of Technology / Technische Universiteit Eindhoven (TU/e)
University of Bergen / Universitetet i Bergen


Zitierweisen

APA:
Pop, I.S., Radu, A.F., & Knabner, P. (2004). Mixed finite elements for the Richards' equation: Linearization procedure. Journal of Computational and Applied Mathematics, 168, 365-373. https://dx.doi.org/10.1016/j.cam.2003.04.008

MLA:
Pop, Iuliu Sorin, Adrian Florin Radu, and Peter Knabner. "Mixed finite elements for the Richards' equation: Linearization procedure." Journal of Computational and Applied Mathematics 168 (2004): 365-373.

BibTeX: 

Zuletzt aktualisiert 2019-10-07 um 11:19